MathSciNet Relay Station
MathSciNet bibliographic data
MR1476112 (99h:11056) 11G07 (11B85 11J81)
Allouche, Jean-Paul; Thakur, Dinesh S. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1309–1312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement